# SDR GTIA201312141070

- Difficulty date: December 14, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 26,957 hours, 12,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DAMPER REQUIRES CHARGING. CHARGED FWD ENTRY DOOR DAMPER IAW AMM.
